# SDR CA960620002

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Condition: Malfunction
- Location: Alternator Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RUN-UP FOR OIL CHANGE THE ALTERNATOR SWITCH WAS CYCLED AND THE AMMETER SHOWED A FULL CHARGE. IN THE 'ON' POSITION A NORMAL RATE OF CHARGE WAS NOTED. WITH THE MASTER IN THE 'OFF' POSITION THE PANEL LIGHTS BECAME VERY BRIGHT. THE AUTOMOTIVE VOLTAGE REGULATOR WAS REPLACED AND THE SYSTEM FUNCTIONED PROPERLY.
